MathSciNet Relay Station
MathSciNet bibliographic data
MR1227514 (95e:13005) 13B22 (13G05)
Call, Frederick W. Integral closures of Noetherian integral domains as intersections. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1049–1052.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement